Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Was on opiates. Taking Suboxone. How long will the withdrawal symptoms last?

Hi, I am currently on day 7 without suboxone . I was taking 6mg daily for 2 1/2 years. My question is how long will these withdrawal symptoms last? I m dealing with anxiety , no appetite , running to bathroom constantly. Anxiety is worse more than anything. I can t afford the cost of subs anymore and I have no intentions at all of getting back on opiates. How long until it gets better? I ve heard months and that scares me because I m a mother to a precious 3 year old and 2 month old (both very healthy) plus I work. Please help! Thanks. (Never mind, I don t have the money to pay $18 just for an answer to my question :(
Asked On : Tue, 12 Feb 2013
Answers:  1 Views:  206
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. If you are currently not on suboxone and are not having any symptoms, you probably have completely detoxed from opioid dependence. However you may have physical symptoms that can be treated symptomatically with non-opioid medications. Please consult a psychiatrist who is specialized in substance use disorders or visit with a local doctor who can suggest treatment options, after running tests and imaging studies after taking a complete history and conducting a physical examination.

I hope this helps. Take care and have a lovely day!
Answered: Sun, 30 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor